# SDR 2020FA0000322

- Difficulty date: July 5, 2020
- Submitted: July 5, 2020
- Operation: General aviation
- Aircraft: N1459E
- Make and model: Cessna 172N
- Aircraft time: 7,000 hours
- Engine: Lyc O320H2AD
- System (JASC): 2720 · Rudder Control System
- Part: Tension Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder Pedal
- Part time: 7,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNUSUAL RUDDER PEDAL DEFLECTION, AIRPLANE TRIM AND CONTROL FEEL WAS NOTED.  MAINTENANCE PERSONNEL DISCOVERED LT RUDDER TENSION SPRING WAS BROKEN AT THE AFT END THAT ATTACHES TO THE RUDDER PEDAL.  ALONG WITH THE RT SPRING, THIS SPRING PROVIDES TENSION FOR THE RUDDER CABLE CONTROL SYSTEM.
